By Topic

Comments on “Finite-Time H_{\infty } Fuzzy Control of Nonlinear Jump Systems With Time Delays Via Dynamic Observer-Based State Feedback”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yingqi Zhang ; Coll. of Sci., Henan Univ. of Technol., Zhengzhou, China ; Caixia Liu ; Karimi, H.R.

This paper investigates a defect appearing in “Finite-time H fuzzy control of nonlinear jump systems with time delays via dynamic observer-based state feedback,” which the observer-based finite-time H controller via dynamic observer-based state feedback could not ensuring stochastic finite-time boundedness, and satisfying a prescribed level of H disturbance attenuation for the resulting closed-loop error fuzzy Markov jump systems. The corrected results are presented, and the improved optimal algorithms and new simulation results are also provided in this paper.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:22 ,  Issue: 1 )